
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
The solution of fuzzy variational problem and fuzzy optimal control problem under granular differentiability concept
Altyeb Mohammed Mustafa, Zengtai Gong, Mawia Osman
International Journal of Computer Mathematics (2020), pp. 1-26
Closed Access | Times Cited: 28
Altyeb Mohammed Mustafa, Zengtai Gong, Mawia Osman
International Journal of Computer Mathematics (2020), pp. 1-26
Closed Access | Times Cited: 28
Showing 1-25 of 28 citing articles:
A Review on Fuzzy Differential Equations
Mehran Mazandarani, Xiu Li
IEEE Access (2021) Vol. 9, pp. 62195-62211
Open Access | Times Cited: 54
Mehran Mazandarani, Xiu Li
IEEE Access (2021) Vol. 9, pp. 62195-62211
Open Access | Times Cited: 54
A survey on non-instantaneous impulsive fuzzy differential equations involving the generalized Caputo fractional derivative in the short memory case
Truong Vinh An, Nguyen Dinh Phu, Ngo Van Hoa
Fuzzy Sets and Systems (2021) Vol. 443, pp. 160-197
Closed Access | Times Cited: 23
Truong Vinh An, Nguyen Dinh Phu, Ngo Van Hoa
Fuzzy Sets and Systems (2021) Vol. 443, pp. 160-197
Closed Access | Times Cited: 23
A class of nonconvex fuzzy optimization problems under granular differentiability concept
Fangfang Shi, Guoju Ye, Wei Liu, et al.
Mathematics and Computers in Simulation (2023) Vol. 211, pp. 430-444
Closed Access | Times Cited: 8
Fangfang Shi, Guoju Ye, Wei Liu, et al.
Mathematics and Computers in Simulation (2023) Vol. 211, pp. 430-444
Closed Access | Times Cited: 8
Lyapunov stability of fuzzy dynamical systems based on fuzzy-number-valued function granular differentiability
Hong Yang, Yu Chen
Communications in Nonlinear Science and Numerical Simulation (2024) Vol. 133, pp. 107984-107984
Closed Access | Times Cited: 2
Hong Yang, Yu Chen
Communications in Nonlinear Science and Numerical Simulation (2024) Vol. 133, pp. 107984-107984
Closed Access | Times Cited: 2
Interval Type-2 Fuzzy Differential Equations and Stability
Marzieh Najariyan, Li Qiu
IEEE Transactions on Fuzzy Systems (2021) Vol. 30, Iss. 8, pp. 2915-2929
Closed Access | Times Cited: 17
Marzieh Najariyan, Li Qiu
IEEE Transactions on Fuzzy Systems (2021) Vol. 30, Iss. 8, pp. 2915-2929
Closed Access | Times Cited: 17
Optimality conditions for fuzzy optimization problems under granular convexity concept
Jianke Zhang, Xiaoyi Chen, Lifeng Li, et al.
Fuzzy Sets and Systems (2022) Vol. 447, pp. 54-75
Closed Access | Times Cited: 10
Jianke Zhang, Xiaoyi Chen, Lifeng Li, et al.
Fuzzy Sets and Systems (2022) Vol. 447, pp. 54-75
Closed Access | Times Cited: 10
A Fuzzy Control Method Based on Rule Extraction for Zinc Leaching Process of Zinc Hydrometallurgy
Hongqiu Zhu, Yi Shang, Junbo Du, et al.
Mining Metallurgy & Exploration (2023) Vol. 40, Iss. 4, pp. 1321-1331
Closed Access | Times Cited: 5
Hongqiu Zhu, Yi Shang, Junbo Du, et al.
Mining Metallurgy & Exploration (2023) Vol. 40, Iss. 4, pp. 1321-1331
Closed Access | Times Cited: 5
Type-2 fuzzy initial value problems under granular differentiability
Dhabaleswar Mohapatra, Snehashish Chakraverty
Mathematics and Computers in Simulation (2024)
Closed Access | Times Cited: 1
Dhabaleswar Mohapatra, Snehashish Chakraverty
Mathematics and Computers in Simulation (2024)
Closed Access | Times Cited: 1
A sustainable pollution control fuzzy production inventory model with imperfect and breakable items through Pontryagin Maximum principle
S. Hati
Journal of Intelligent & Fuzzy Systems (2023) Vol. 45, Iss. 1, pp. 1587-1601
Closed Access | Times Cited: 4
S. Hati
Journal of Intelligent & Fuzzy Systems (2023) Vol. 45, Iss. 1, pp. 1587-1601
Closed Access | Times Cited: 4
Solving fuzzy $(1+ n)$-dimensional Burgers’ equation
Mawia Osman, Zengtai Gong, Altyeb Mohammed Mustafa, et al.
Advances in Difference Equations (2021) Vol. 2021, Iss. 1
Open Access | Times Cited: 9
Mawia Osman, Zengtai Gong, Altyeb Mohammed Mustafa, et al.
Advances in Difference Equations (2021) Vol. 2021, Iss. 1
Open Access | Times Cited: 9
Two classes of granular solutions and related optimality conditions for interval type-2 fuzzy optimization
Jianke Zhang, Zeshui Xu, Feng Feng, et al.
Information Sciences (2022) Vol. 612, pp. 974-993
Closed Access | Times Cited: 6
Jianke Zhang, Zeshui Xu, Feng Feng, et al.
Information Sciences (2022) Vol. 612, pp. 974-993
Closed Access | Times Cited: 6
Approximation Solution for Fuzzy Fractional-Order Partial Differential Equations
Mawia Osman, Almegdad Almahi, Omer Abdalrhman Omer, et al.
Fractal and Fractional (2022) Vol. 6, Iss. 11, pp. 646-646
Open Access | Times Cited: 6
Mawia Osman, Almegdad Almahi, Omer Abdalrhman Omer, et al.
Fractal and Fractional (2022) Vol. 6, Iss. 11, pp. 646-646
Open Access | Times Cited: 6
Granular fuzzy fractional descriptor linear systems under granular caputo fuzzy fractional derivative
Marzieh Najariyan, Yi Zhao
Soft Computing (2023) Vol. 27, Iss. 15, pp. 10457-10467
Closed Access | Times Cited: 3
Marzieh Najariyan, Yi Zhao
Soft Computing (2023) Vol. 27, Iss. 15, pp. 10457-10467
Closed Access | Times Cited: 3
An Application of Variational Minimization: Quasi-Harmonic Coons Patches
Daud Ahmad, Kiran Naz, Sadia Bashir, et al.
Journal of Function Spaces (2022) Vol. 2022, pp. 1-21
Open Access | Times Cited: 4
Daud Ahmad, Kiran Naz, Sadia Bashir, et al.
Journal of Function Spaces (2022) Vol. 2022, pp. 1-21
Open Access | Times Cited: 4
Innovative Tracking Control Using Interval Type-2 Fuzzy and Fractional Methods
Marzieh Najariyan
Information Sciences (2024), pp. 121758-121758
Closed Access
Marzieh Najariyan
Information Sciences (2024), pp. 121758-121758
Closed Access
The BVP of a class of second order linear fuzzy differential equations is solved by Green function method under the concept of granular differentiability
Hong Yang, Yurong Wu
Computational and Applied Mathematics (2024) Vol. 43, Iss. 5
Closed Access
Hong Yang, Yurong Wu
Computational and Applied Mathematics (2024) Vol. 43, Iss. 5
Closed Access
Extremal Solutions for Surface Energy Minimization: Bicubically Blended Coons Patches
Daud Ahmad, Kiran Naz, Mariyam Ehsan Buttar, et al.
Symmetry (2023) Vol. 15, Iss. 6, pp. 1237-1237
Open Access | Times Cited: 1
Daud Ahmad, Kiran Naz, Mariyam Ehsan Buttar, et al.
Symmetry (2023) Vol. 15, Iss. 6, pp. 1237-1237
Open Access | Times Cited: 1
Necessary and Sufficient Optimality Conditions for Fuzzy Variational Problems of Several Dependent Variables in Terms of Fuzzy Granular Derivatives
Lê Thanh Tùng, Dang Hoang Tam
International Journal of Uncertainty Fuzziness and Knowledge-Based Systems (2023) Vol. 31, Iss. 05, pp. 825-857
Closed Access | Times Cited: 1
Lê Thanh Tùng, Dang Hoang Tam
International Journal of Uncertainty Fuzziness and Knowledge-Based Systems (2023) Vol. 31, Iss. 05, pp. 825-857
Closed Access | Times Cited: 1
Stability analysis of fuzzy differential equation for prey–predator system under Z-number fuzzy and granular differentiability concept
S. Hati, Goutam Panigrahi, K. Maity
RAIRO - Operations Research (2023) Vol. 58, Iss. 1, pp. 759-774
Open Access | Times Cited: 1
S. Hati, Goutam Panigrahi, K. Maity
RAIRO - Operations Research (2023) Vol. 58, Iss. 1, pp. 759-774
Open Access | Times Cited: 1
Tracking Control of a Class of Fuzzy Dynamical Systems under the Concept of Granular Differentiability
Seyed Mohammad Mehdi Abbasi, Aliakbar Jalali
Fuzzy Information and Engineering (2023) Vol. 15, Iss. 2, pp. 183-201
Open Access | Times Cited: 1
Seyed Mohammad Mehdi Abbasi, Aliakbar Jalali
Fuzzy Information and Engineering (2023) Vol. 15, Iss. 2, pp. 183-201
Open Access | Times Cited: 1
Fuzzy optimal control of nonlinear systems by fuzzy generalized cell mapping method with Bellman’s principle
Fei Pan, Hanxueyu Yan, Jun Jiang, et al.
International Journal of Dynamics and Control (2022) Vol. 11, Iss. 4, pp. 1808-1822
Open Access | Times Cited: 2
Fei Pan, Hanxueyu Yan, Jun Jiang, et al.
International Journal of Dynamics and Control (2022) Vol. 11, Iss. 4, pp. 1808-1822
Open Access | Times Cited: 2
The relationship of three difference operations for fuzzy numbers to three kinds of derivative
Yadan Jiang, Dong Qiu
Journal of Intelligent & Fuzzy Systems (2022) Vol. 43, Iss. 5, pp. 5897-5911
Closed Access | Times Cited: 1
Yadan Jiang, Dong Qiu
Journal of Intelligent & Fuzzy Systems (2022) Vol. 43, Iss. 5, pp. 5897-5911
Closed Access | Times Cited: 1
Optimality Guidelines for the Fuzzy Multi-Objective Optimization under the Assumptions of Vector Granular Convexity and Differentiability
Jianke Zhang, Yueyue Wang, Quanxi Feng, et al.
Fractal and Fractional (2022) Vol. 6, Iss. 10, pp. 600-600
Open Access | Times Cited: 1
Jianke Zhang, Yueyue Wang, Quanxi Feng, et al.
Fractal and Fractional (2022) Vol. 6, Iss. 10, pp. 600-600
Open Access | Times Cited: 1
Accurate solutions of interval linear quadratic regulator optimal control problems with fractional-order derivative
Mehdi Allahdadi, Samaneh Soradi‐Zeid, Tahereh Shokouhi
Research Square (Research Square) (2023)
Open Access
Mehdi Allahdadi, Samaneh Soradi‐Zeid, Tahereh Shokouhi
Research Square (Research Square) (2023)
Open Access
Refinements the solutions of fuzzy optimal control problems
Elnaz Sadat Hosseini, Mehdi Allahdadi, Samaneh Soradi‐Zeid, et al.
International Journal of Dynamics and Control (2023) Vol. 12, Iss. 6, pp. 1860-1873
Closed Access
Elnaz Sadat Hosseini, Mehdi Allahdadi, Samaneh Soradi‐Zeid, et al.
International Journal of Dynamics and Control (2023) Vol. 12, Iss. 6, pp. 1860-1873
Closed Access